MathSciNet Relay Station
MathSciNet bibliographic data
MR2786184 47A11 (47A55)
Zhu, Sen; Li, Chun Guang SVEP and compact perturbations. J. Math. Anal. Appl. 380 (2011), no. 1, 69–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement